Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

What is the treatment for erectile dysfunction and premature ejacualtion?

User rating for this question
Answered by

Practicing since : 2005
Answered : 947 Questions
Dear Sir, Since last few months or so, I feel less excited about sex and feels like erectile dysfunction. During sex I dont get sufficient erection and neither it lasts longer. Earliar in the morning most often I was used to get excellent erection but that has disappeared for about 2-3 months. Kindly suggest me some medicine for this problem.
Posted Mon, 20 Jan 2014 in Erectile Dysfunction
Answered by Dr. Manisha Gopal 37 minutes later
Brief Answer: Need to rule out organicity with tests Detailed Answer: Hello XXXX, Welcome to XXXXXXX ! I have read your question and it appears that you have erectile dysfunction (ED) and premature ejacualtion ( PME) for some time now, also you are hypertensive. It is not very clear form the question -- 1. If you developed erectile dysfunction before premature ejaculation or after it. This is an important point in managing many patients. 2. You have also mentioned that you have reduced interest in sex from past few months, if that is due to stress or already existing sexual problem, is not clear?? Any sort of stress / tension can also lead to such sexual problem ( EDamd PME) and when managed well, these complaints disappear. However, as you have mentioned that the morning erection has also reduced compared to pervious, it is more likely due to some organic factor. You are hypertensive, but it is not mentioned if you are any medicines for the same or not? In my clinical practice, I frequently see that such patients having comorbid hypertension or diabetes; which either is not treated at all or partially managed. And when these are treated well, ones sexual problem is solved to a great extent. So, I would advice you to go for proper blood checkup- sugar levels, blood pressure readings, and cholesterol levels & thyroid levels done. When there is erection problem, many times it is due to due to blocked blood vessels of penis, so, it helps to evaluate their status early in the course of mangment. This is done by getting a penile Doppler study ( it is a sort of ultrasound of penile vessels). Second test - is the invasive test , in which a drug is injected and the extent of erection is noticed. But, the above measure is better for you as you are hypertensive. The medication should be given only after getting the tests. if the Doppler study, blood pressure controlled and blood test are ok, then I have seen excellent results with medicines like: paroxetine, with or without dapoxetine in cases like yours. So, I would advice you to get your self investigated properly and start treatment . Hope the reply is useful for you, wish you good health! Dr. Manisha Gopal MD psychiatry
Above answer was peer-reviewed by
Follow-up: What is the treatment for erectile dysfunction and premature ejacualtion? 54 minutes later
Dear Dr., I have gone through my routine complete blood test about 2 months ago. The test includes sugar test, lipid profile, vitamin deficiency test, hemoglobin test, liver function, kidney function, thyroid test and all other possible tests. All the reports are normal Ma'am. Only the HDL level was at lower side and SGPT was mildly alleviated at 50. For high BP I takes 5 mg Envas tablet per day. Blood sugar is normal. I practice daily exercise for abt 45 min to 1 hrs. and that way I dont feel any abnormality except for the problem I reported earliar. About premature ejeculation I have noticed that during first sex I come out early but after that second sex and on it keeps very nice for about 25-30 minutes. regards
Answered by Dr. Manisha Gopal 57 minutes later
Brief Answer: Reports are fine, do you have stress? Detailed Answer: I have read the follow up question, it reflects that you are on regular treatment for hypertension and your test done two months back were normal. As the reports are recent ones, we can rely on them now also, so you donot need to get them again. the SGPT is high, can be related to medicine, or may be alcohol ( if you take it; however, it is within normal range , as we treat SGOT / SGPT only when it reaches 4 times more than normal.). You have not written anything regarding your mood/ why do you feel less interest in sex now a days? Is it due to sexual problem or any other reason? As all these symptoms you are having can be related to stress, as mentioned in previous answer. The normal blood test and mild hypertension, reflect / indicate more possibility of psychological problem behind this. however, before confirming and anything and moving on to drugs, one must get penile Doppler study. This will at least tell you objectively that organ blood vessels are in normal condition, which should not be neglected at all. Moreso, when you say that the morning erections have also reduced. As mentioned before, the psychological sexual dysfunctions are completely manageable. Hope the reply is useful Please provide some information regarding any stress if you have, so that one can move in the direction of final management. Wish you good luck! Dr. Manisha Gopal MD psychiatry
Above answer was peer-reviewed by
Follow-up: What is the treatment for erectile dysfunction and premature ejacualtion? 21 hours later
Dear Ma'am, As far as the stress is concerned, normal stress time to time occurs to everyone but there is no such extreme stress in my life or so. Yes there was stress to me but that was not desperate and as I do pranayaam things were never alarming or so. But yes I am a thinker sort of person. Who takes every little things deeply. So you may call it deep thinker but stress I doubt or may be m not able to identify it.Few times I tried Manforce 50 mg tabs for sex and it was very effective as it gave me 3-4 sex course in the night. But I don't want to use all these tablets very frequently. Now one of my friend who has the same problem has asked me to take tentax royal. But I dont want to get into all these medicines without proper consultation. So kindly suggest me accordingly regards
Answered by Dr. Manisha Gopal 1 hour later
Brief Answer: Looks like organicity behind this, get tests Detailed Answer: From the reply- it is quite clear that there is no apparent stress, anxiety and sadness which is behind these symptoms. you have only on and off some problems with situations, which any normal living man does have, it is fine. You say - you think deeply, but till you or your family does not have issues with it, we take it to be normal. you had good results with Manforce tablets, which is sildenafil., it increases the blood flow and helps in erection. You also asked about royal gold tablets, I think they are herbal. I have not seen anyone having any bad reaction to them, you have to see if they suit you. now, when almost all psychological issues are ruled out, then we really need to see for organicity. Moreover, I remember you writing that even morning erections are been effected! this is usually seen. when there is some other cause related. So, it will be better that we get the penile Doppler done. You are very right in mentioning that one should not goon using sildenafil as and when needed basis without getting to the root of the problem. Sildenafil usually gives good result in erection problem and paroxetine with PME, but we must check what is causing it. Sildenafil when used continuously may lead to certain disturbing side effects. You are young, in 40's, so, it is too early for you to develop erection problem, so, I would advice you not to ignore it or for using sildenafil for long. Please get the desired tests done. Hope the reply is useful. feel free to ask more questions for clarification, if you are satisfied, please rate the answer. Dr. Manisha Gopal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor